Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20243
Title: Self-organizing approach for automated gene identification
Authors: Zinovyev, AY
Gorban, AN
Popova, TG
First Published: Dec-2003
Citation: OPEN SYSTEMS AND INFORMATION DYNAMICS, 2003, 10 (4), pp. 321-333
DOI Link: 10.1023/B:OPSY.0000009554.93005.f6
ISSN: 1230-1612
Links: http://hdl.handle.net/2381/20243
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.